To populate Scholarly, sign in here .


Title A Riemann-type definition of the Ito integral for the operator-valued stochastic process
Posted by Mhelmar Labendia
Authors Labendia, Mhelmar
Publication date 2019
Journal Advances in Operator Theory
Volume 4
Issue 3
Pages 625-640
Publisher Tusi Mathematical Research Group
Abstract In this paper, we introduce the Ito-McShane integral and show that the classical Ito integral of an operator-valued stochastic process with respect to a Hilbert space-valued Q-Wiener process can be defi ned, using the Ito-McShane integral.
Index terms / Keywords Ito-McShane integrable, belated McShane integrable, classical Ito integral, Q-Wiener process.